Investigation of general boundary value problems for parabolic equations by the method of differential equations in a Banach space
Doklady Akademii Nauk, Tome 170 (1966) no. 5, pp. 1024-1027
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_170_5_a8,
author = {P. E. Sobolevskii},
title = {Investigation of general boundary value problems for parabolic equations by the method of differential equations in a {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {1024--1027},
year = {1966},
volume = {170},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_170_5_a8/}
}
TY - JOUR AU - P. E. Sobolevskii TI - Investigation of general boundary value problems for parabolic equations by the method of differential equations in a Banach space JO - Doklady Akademii Nauk PY - 1966 SP - 1024 EP - 1027 VL - 170 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1966_170_5_a8/ LA - ru ID - DAN_1966_170_5_a8 ER -
%0 Journal Article %A P. E. Sobolevskii %T Investigation of general boundary value problems for parabolic equations by the method of differential equations in a Banach space %J Doklady Akademii Nauk %D 1966 %P 1024-1027 %V 170 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1966_170_5_a8/ %G ru %F DAN_1966_170_5_a8
P. E. Sobolevskii. Investigation of general boundary value problems for parabolic equations by the method of differential equations in a Banach space. Doklady Akademii Nauk, Tome 170 (1966) no. 5, pp. 1024-1027. http://geodesic.mathdoc.fr/item/DAN_1966_170_5_a8/